# SDR AALA201504149030

- Difficulty date: April 11, 2015
- Submitted: April 14, 2015
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- Aircraft time: 89,617 hours, 29,398 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: W
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RIGHT WING FUEL ACCESS PANEL 641GB CRACKED & LEAKING FUEL.  REPLACED RT WING FUEL ACCESS PANEL 641GB IAW AMM 28-11-00.  LEAK CHECKED GOOD.
